Alert archive / Wisconsin / Special Weather Statements in 2014

Special Weather Statement, NWS Twin Cities, MN

August 24, 2014Barron County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Aug 24, 2014, 10:09 PM CDT for Barron County, Wisconsin. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2014, 10:09 PM CDT (03:09 UTC)
Expired
Aug 24, 2014, 11:00 PM CDT
In force
51 min
Issued by
NWS Twin Cities, MN

County Barron County, WI

The radar

The Duluth radar (KDLH), 156 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2014-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2425 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2014-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2425 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1141 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
1.6
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

704 
WWUS83 KMPX 250309
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1009 PM CDT SUN AUG 24 2014

WIZ015-016-250400-
BARRON-RUSK-
1009 PM CDT SUN AUG 24 2014

...STRONG THUNDERSTORMS MOVING OVER BARRON AND RUSK COUNTIES THROUGH 
1100 PM CDT...

AT 1006 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTH OF RICE LAKE...OR 19 MILES SOUTH OF
SARONA. THIS STORM WAS MOVING NORTHEAST AT 40 MPH.

ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...
AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RICE LAKE.
  HAUGEN.
  BRILL.
  MIKANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4533 9168 4545 9188 4565 9177 4564 9118
      4563 9118
TIME...MOT...LOC 0309Z 216DEG 35KT 4547 9169

$$

JPC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 24, 5:55 PM CDT, 4 hours 14 minutes earlier.

Area forecast discussion, Aug 24, 5:55 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
555 PM CDT SUN AUG 24 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 309 PM CDT SUN AUG 24 2014

THE MAIN SHORT TERM CONCERN REMAINS TIMING OF CONVECTION AND SEVERE
WEATHER THREAT TONIGHT.

WATER VAPOR IMAGERY SHOWING A COUPLE OF WAVES LIFTING NORTHEAST OVER
THE EASTERN PORTION OF THE AREA.  THE INITIAL WAVE FIRED SOME
ISOLATED CONVECTION OVER EAST CENTRAL MN EARLIER AND MOVED OFF INTO
WISCONSIN.  THE NEXT WAVE MOVING INTO ACROSS EASTERN SOUTH
DAKOTA...INITIATING SOME WIDELY SCATTERED CONVECTION AHEAD OF COLD
FRONT MOVING INTO WESTERN MN.  EXPECT THIS CONVECTION TO LIFT
NORTHEAST WITH REDEVELOPMENT LIKELY INTO NORTH CENTRAL CWA 21Z-00Z
PERIOD...THEN DROPPING SOUTHEAST OVER EASTERN CWA AFTER 01Z OR SO.
SEVERE WEATHER A DEFINITE THREAT WITH STRONG WINDS AND HAIL LIKELY.
A IS TORNADO POSSIBLE WITH ANY DISCRETE CELL THAT DEVELOPS ALONG
SECONDARY WARM FRONT/BOUNDARY INTO NORTH CENTRAL/NORTHEAST
CWA EARLY IN EVENT. SPC MESOSCALE ANALYSIS SHOWING MLCAPE TO 3000
J/KG WITH LITTLE CAPPING INDICATED EAST OF ALEXANDRIA/BENSON.  DEEP
LAYER SHEAR 35-40 KTS ALSO MOVING INTO THAT REGION AS WELL...AHEAD
OF UPPER TROUGH. SHOULD SEE ACTIVITY EVENTUALLY DEVELOP INTO A LINE
AND COULD BECOME A FORWARD PROPAGATING MCS INTO WESTERN WIS THIS
EVENING...WITH WIND AND HEAVY RAIN THE MAIN THREAT INTO THE EVENING.

THE FRONT SAGS SOUTHEAST THROUGH 12Z...WITH GENERALLY DRY CONDITIONS
INTO MONDAY.  LEFT A SLIGHT CHANCE OF THUNDER REDEVELOPING INTO SC MN
LATE AFTERNOON...AS DRIER DEWPOINT AIR SLOWLY MOVES THROUGH THE
SOUTHEAST CWA DURING THE DAY. SHOULD SEE TEMPS TOP OUT IN THE LOW-
MID 80S IN THE FAR SOUTHEAST WITH COOLER AIR WORKING ACROSS THE
NORTHWEST CWA.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 309 PM CDT SUN AUG 24 2014

THE MAIN TWEAKS IN THE LONG TERM PORTION OF THE FORECAST WERE TO
CONTINUE TO SHIFT PRECIPITATION CHANCES SOUTHWARD IN LINE WITH THE
TRENDS OF THE MODELS.

A RATHER BROAD SURFACE RIDGE IS NOW PROGGED TO BECOME ESTABLISHED
ACROSS THE UPPER MIDWEST FROM LATE MONDAY THROUGH THE MIDDLE OF
NEXT WEEK. THIS WILL MEAN THE LOCATION OF THE BOUNDARY THAT HAS
BEEN IN QUESTION OVER THE LAST SEVERAL DAYS WILL LIKELY BE
DISPLACED WELL SOUTH OF THE REGION /NORTHERN MISSOURI/. CONFIDENCE
THAT MOST OF THE FORECAST AREA WILL STAY DRY DURING THE FIRST PART
OF THE UPCOMING WEEK IS THEREFORE INCREASING. HAVE RESTRICTED POPS
TO THE INTERSTATE 90 CORRIDOR IN SOUTHERN MN FROM MONDAY NIGHT
THROUGH WEDNESDAY. THIS COULD SHIFT EVEN FARTHER SOUTH WITH FUTURE
RUNS...BUT IT/S A GOOD START. TEMPERATURES WILL RANGE AROUND 5
DEGREES BELOW NORMAL THROUGH MUCH OF THE WEEK UNDER THE INFLUENCE
OF COOL HIGH PRESSURE...WITH HIGHS IN THE UPPER 60S AND LOWER 70S.

CONFIDENCE WITH RESPECT TO PRECIPITATION CHANCES DECLINES NOTABLY
ON THURSDAY...WITH THE 24.12Z ECMWF STILL ILLUSTRATING A FARTHER
NORTH TRACK TO THE TROUGH LIFTING OUT OF THE CENTRAL/SOUTHERN
PLAINS. IT THEREFORE SPREADS PRECIPITATION ACROSS THE ENTIRE
FORECAST AREA ON THURSDAY...WHILE THE OTHER MODEL SOLUTIONS
/INCLUDING THE GFS AND GEM/ KEEP SHOWER AND THUNDERSTORM CHANCES
CONFINED TO ALONG AND SOUTH OF THE MN-IA BORDER. HAVE KEPT 20-40
POPS IN FOR THURSDAY INTO THURSDAY NIGHT...WITH THE HIGHEST
CHANCES IN THAT RANGE RESTRICTED TO SOUTH CENTRAL MN.

FRIDAY AND SATURDAY APPEAR DRY OVERALL...BUT BOTH GFS AND ECMWF
SOLUTIONS ILLUSTRATE A FAIRLY STRONG TROUGH TO SINK SOUTH FROM
SASKATCHEWAN/MANITOBA LATE IN THE WEEKEND TO INTO THE 1ST OF
SEPTEMBER.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 540 PM CDT SUN AUG 24 2014

SCATTERED CONVECTION REMAINS ALONG AND AHEAD OF THE MAIN COLD
FRONT MOVING THROUGH CENTRAL/EASTERN MN. WILL CONTINUE THREAT OF
THUNDER AT KSTC FOR AN HOUR OR TWO...AND AT KMSP THROUGH 03Z. THEN
SHOULD BE VFR THROUGH THE PERIOD WITH SOME CUMULUS FORMING INTO
MONDAY AFTERNOON WITH AN INCREASING WEST WIND. SOME GUSTS 20-23KT
POSSIBLE OVER THE WEST. OVER WEST CENTRAL WISCONSIN...THUNDER WILL
REMAIN OVER WEST CENTRAL WISCONSIN THROUGH 06Z OR SO. MAY DEVELOP
STRATUS/FOG WITH FROPA. WILL MENTION THAT AT KEAU FOR NOW. THIS
SHOULD CLEAR OUT BY 15Z WITH SOME CUMULUS AND SOME MID CLOUDS
REMAINING...BUT SHOULD BE VFR.

KMSP...SCT TSRA REMAINS AROUND THE METRO. THIS SHOULD CONTINUE
THROUGH ABOUT 03Z. WILL CONTINUE TEMP TREND THROUGH 03Z. WILL SEE
VFR CONDITIONS DEVELOPING AFTER THAT WITH SW-W WINDS INCREASING
INTO MONDAY.

/OUTLOOK FOR KMSP/
MON NIGHT...VFR. WINDS W 6-12 KTS.
TUE-THU...MAINLY VFR. WINDS N TO NE 5-10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...DWE
LONG TERM...LS
AVIATION...DWE
Hazardous weather outlook, Aug 24, 12:44 PM CDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1244 PM CDT SUN AUG 24 2014

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
251745-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1244 PM CDT SUN AUG 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED FROM MID AFTERNOON INTO THIS
EVENING. A FEW SEVERE STORMS ARE POSSIBLE...MAINLY BETWEEN 3 PM
AND 10 PM NORTH OF A LINE FROM WILMAR TO NEW RICHMOND. THE PRIMARY
SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WIND
GUSTS...ALTHOUGH THE STRONGEST STORMS COULD BE CAPABLE OF
PRODUCING A TORNADO.

HEAT INDICES WILL TOP OUT BETWEEN 90 AND 100 THIS AFTERNOON INTO
EARLY EVENING ACROSS PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL
MINNESOTA AS WELL AS WEST CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS FOR MUCH OF THE WEEK... MAINLY
ALONG AND SOUTH OF THE MINNESOTA RIVER VALLEY. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED MAY BE NEEDED THIS AFTERNOON AND
EVENING.

In the hours before

Local storm report, Aug 24, 8:24 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
824 PM CDT SUN AUG 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             PIERZ                   45.98N 94.10W
08/24/2014  E0.50 INCH       MORRISON           MN   TRAINED SPOTTER

            DIME-SIZED HAIL REPORTED. TIME ESTIMATED BASED ON RADAR.

&&

JPC
Special weather statement, Aug 24, 8:30 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
830 PM CDT SUN AUG 24 2014

MNZ061-250215-
ANOKA-
830 PM CDT SUN AUG 24 2014

...THUNDERSTORMS MOVING OVER ANOKA COUNTY THROUGH 915 PM CDT...

AT 828 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHEAST OF COON RAPIDS. THIS STORM WAS MOVING
NORTHEAST AT 30 MPH.

HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ANDOVER.
  HAM LAKE.
  EAST BETHEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4526 9302 4513 9322 4526 9340 4541 9324
      4541 9321 4541 9302
TIME...MOT...LOC 0130Z 222DEG 24KT 4524 9325
Special weather statement, Aug 24, 9:12 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
912 PM CDT SUN AUG 24 2014

MNZ052-053-WIZ014-250300-
CHISAGO-ISANTI-POLK-
912 PM CDT SUN AUG 24 2014

...STRONG THUNDERSTORMS MOVING OVER CHISAGO...ISANTI AND POLK
COUNTIES THROUGH 1000 PM CDT...

AT 909 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHWEST OF NORTH BRANCH. THIS STORM WAS MOVING
NORTHEAST AT 45 MPH.

ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...
AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  STACY.
  BRANCH.
  WILD RIVER STATE PARK.
  RUSH CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4574 9286 4573 9285 4565 9287 4565 9257
      4533 9300 4533 9302 4541 9302 4541 9319
      4543 9323 4574 9305
TIME...MOT...LOC 0210Z 216DEG 38KT 4545 9302

JPC
Special weather statement, Aug 24, 9:30 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
930 PM CDT SUN AUG 24 2014

MNZ053-061-063-250300-
ANOKA-CHISAGO-WASHINGTON-
930 PM CDT SUN AUG 24 2014

...LINE OF STRONG THUNDERSTORMS MOVING OVER ANOKA...CHISAGO AND
WASHINGTON COUNTIES THROUGH 1000 PM CDT...

AT 928 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF FOREST
LAKE TO 4 MILES EAST OF BLAINE. THESE STORMS WERE MOVING NORTHEAST AT
15 MPH.

ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...
AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CIRCLE PINES.
  WYOMING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4541 9302 4532 9297 4517 9305 4513 9319
      4541 9312
TIME...MOT...LOC 0230Z 235DEG 13KT 4539 9298 4516 9313
Special weather statement, Aug 24, 9:37 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
937 PM CDT SUN AUG 24 2014

WIZ024-250300-
PIERCE-
937 PM CDT SUN AUG 24 2014

...STRONG THUNDERSTORMS DEVELOPING OVER PIERCE COUNTY THROUGH 1000
PM CDT...

AT 934 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING 8 MILES SOUTHEAST OF ELLSWORTH...OR 9 MILES NORTH OF
FRONTENAC STATE PARK. THESE STORMS WAS MOVING NORTHEAST AT 35 MPH.

ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...
AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  ESDAILE.
  MARTEL.
  SPRING VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4456 9236 4456 9241 4462 9253 4486 9239
      4486 9215 4485 9213 4472 9213
TIME...MOT...LOC 0237Z 217DEG 29KT 4465 9237

JPC
Special weather statement, Aug 24, 10:09 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1009 PM CDT SUN AUG 24 2014

WIZ015-016-250400-
BARRON-RUSK-
1009 PM CDT SUN AUG 24 2014

...STRONG THUNDERSTORMS MOVING OVER BARRON AND RUSK COUNTIES THROUGH
1100 PM CDT...

AT 1006 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTH OF RICE LAKE...OR 19 MILES SOUTH OF
SARONA. THIS STORM WAS MOVING NORTHEAST AT 40 MPH.

ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...
AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RICE LAKE.
  HAUGEN.
  BRILL.
  MIKANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4533 9168 4545 9188 4565 9177 4564 9118
      4563 9118
TIME...MOT...LOC 0309Z 216DEG 35KT 4547 9169

JPC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 7:12 PM CDTSpecial Weather StatementMPXAnoka48 min
Aug 24, 7:21 PM CDTTornado WarningMPXMille Lacs24 min
Aug 24, 7:29 PM CDTSevere Thunderstorm WarningMPXIsanti, Mille Lacs, Sherburne46 min
Aug 24, 8:00 PM CDTSpecial Weather StatementMPXKanabec30 min
Aug 24, 8:30 PM CDTSpecial Weather StatementMPXAnoka45 min
Aug 24, 9:12 PM CDTSpecial Weather StatementMPXChisago48 min
Aug 24, 9:30 PM CDTSpecial Weather StatementMPXAnoka30 min
Aug 24, 9:47 PM CDTSevere Thunderstorm WarningMPXChisago, Washington43 min
Aug 24, 9:37 PM CDTSpecial Weather StatementMPXPierce23 min
Aug 24, 10:03 PM CDTSevere Thunderstorm WarningMPXDunn, Pierce, Saint Croix42 min
Aug 24, 10:48 PM CDTSpecial Weather StatementMPXBarron, Dunn87 min
Aug 24, 11:27 PM CDTSpecial Weather StatementMPXChippewa, Dunn, Pepin, Rusk93 min
Aug 25, 1:17 AM CDTSpecial Weather StatementMPXEau Claire43 min

Nearby

Special Weather Statements in Wisconsin, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.